MAUDE Adverse Event Report: BECTON DICKINSON SYR 3ML LL W/NDL SFTYGLD 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SYR 3ML LL W/NDL SFTYGLD 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303326
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material# 303326 batch# 4010391 it was reported by customer that the needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Verbatim: rcc received a complaint via email.Email(s) attached it is the bd safetyglide 3ml syringe.Ref 303326.The needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Lot number - 4010391 customer response on august 05, 2024 this is being shipped today.They are different lot numbers but still same issue.Customer response on august 09, 2024 i didn't write down the lot number that i put in the box.You'll have to check that upon arrival.I can't guarantee the one i would give you off the shelf is the same.
 
Event or Problem Description
No additional information received material# 303326; batch# 4010391.It was reported by customer that the needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Verbatim: rcc received a complaint via email.Email(s) attached it is the bd safetyglide 3ml syringe.Ref 303326.The needle itself is very flimsy and bends easily.The safety device is difficult to engage because that is also flimsy and bends the needle as you are engaging the safety device.Lot number - 4010391.Customer response on august 05, 2024.This is being shipped today.They are different lot numbers but still same issue.Customer response on august 09, 2024.I didn't write down the lot number that i put in the box.You'll have to check that upon arrival.I can't guarantee the one i would give you off the shelf is the same.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation: it was reported the needle is flimsy, bends easily and the safety device is difficult to engage.To aid in the investigation, five samples in sealed packaging blisters from lot 3306576 were received for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then tested by activating the safety mechanism.All the samples functioned with no issues.A device history record review was completed for provided material number 303326, lot 3306576.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
SYR 3ML LL W/NDL SFTYGLD 23X1-1/2 RB TW
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19974621
Report Number1911916-2024-00590
Device Sequence Number7075691
Product Code FMI
UDI-Device Identifier00382903033263
UDI-Public(01)00382903033263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303326
Device Lot Number3306576
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown